# SDR HEEA060128

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3208H
- Make and model: Bell 212
- Aircraft serial: 31304
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 212076015001
- Condition: Cracked
- Location: Hyd Check
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FITTING CRACKED ON VALVE.
